MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX; EXTENTION SETS

SMITHS MEDICAL ASD, INC. MEDEX; EXTENTION SETS
Model Number BF100
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Information received a smiths medical infusion extension sets and disposables|medex extension sets multi line had open line.The rn found leaking at the y-connector on main infusion line.Providers considered it a line break.Cultures drawn and antibiotics given to an oncology patient, due to the invasive line being central line.This patient was considered immune compromised.Cultures cam e back negative.No serious injury occurred but may have occurred with malfunction.

Brand Name
MEDEX
Common Device Name
EXTENTION SETS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
MDR Report Key11860182
Report Number3012307300-2021-04747
Device Sequence Number19631710
Product Code FPA
UDI-Device Identifier10351688511980
UDI-Public10351688511980
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF100
Device Catalogue NumberBF100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 MO
Patient Weight10